C. D. Luning, W. L. Perry, "Iterative solution of negative exponent Emden-Fowler problems", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 462509, 6 pages, 1990. https://doi.org/10.1155/S0161171290000217
Iterative solution of negative exponent Emden-Fowler problems
A monotone iterative technique for proving existence of a positive solution pair of , , , is shown. The method is computationally effective and an example is given.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.